# SDR DALA2020012420573

- Difficulty date: January 21, 2020
- Submitted: January 24, 2020
- Operation: Air carrier
- Aircraft: N673DL
- Make and model: Boeing 757232
- Aircraft serial: 25978
- Aircraft time: 85,941 hours, 39,006 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Fitting
- Condition: Cracked
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 673, L/P 1455956) ENG PYLON #2 DRAG FITTING OPEN HOLE HAS AN INDICATION OF CRACK LIKE DEFECT IN THE UPPER SKIN PORTION OF THE HOLE CLOCKED AT THE 3 OCLOCK POSITION (INBOARD SIDE) LOOKING AFT. CORRECTIVE ACTION: REPAIRED #2 ENGINE PYLON #2 DRAG FITTING HOLE PER ER/A 584534-14AD REV ORIGINAL.
